advertisement
Question
Posted by: LIESL | 2011-09-17

Low HB

June 2009 it was found that my HB has dropped to 2. I went to hospital for a blood transfution where upon they gave me 5 ampules Venofer. The last 3 months i had severe headaches extemely tired blured vision nausea en pain in my right hip. I work hard and is between 14 - 16 hours a day on my feet. Im 40. Since two weeks ago im very short of breath get sweats when i eat anything even small portions. I had my HB tested again and its 8. I dont have any place that i bleed from. Can you advice me on a possible reason what can be the matter ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Liesl

You will have to consult your doctor for an examination and blood tests, as well as a number of special tests, to determine if there is a problem with the absorption of iron in your gut or a problem with the transportation and storage of iron in the blood or perhaps an occult form of blood loss.

It is very important that you consult a doctor, as your HB is very low for your age and there has to be a reason for this severe drop.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement